ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TSM-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional, through a regulatory agency, reported "rupture", "silicone perspiration", "deflation" and "capsular contracture baker grade i".This record is for the left side.The device has been explanted.It is unknown if the device will be returned.
Additional Manufacturer Narrative
Continued e1 phone number : (b)(6).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.